# SDR QXEA200701401

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 1,578 hours, 1,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2498: FA REPORTS LOUD SQUEAL COMING FROM AFT SERVICE DOOR (R2) AFTER ENGINE START WITH BLEEDS SELECTED ON.  MAINTENANCE RE-ADJUSTED AFT SERVICE DOOR SEAL AND CLEANED DOOR SEAL.  PRESSURIZED AIRCRAFT FOR MAINTENANCE IAW AMM 21-00-00-863-801 AND 54-41-00-820-801 SUB TASK 54-41-00-820-059.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
